Some post-complete extensions of S2 and S3

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)467-470
Number of pages4
JournalNotre Dame Journal of Formal Logic
Volume18
Issue number3
DOIs
StatePublished - 1977

ASJC Scopus subject areas

  • Logic

Cite this

Some post-complete extensions of S2 and S3. / Kohn, Robert.

In: Notre Dame Journal of Formal Logic, Vol. 18, No. 3, 1977, p. 467-470.

Research output: Contribution to journalArticle

@article{bc565600b4c646c393499aa0f92a7ea7,
title = "Some post-complete extensions of S2 and S3",
author = "Robert Kohn",
year = "1977",
doi = "10.1305/ndjfl/1093888020",
language = "English (US)",
volume = "18",
pages = "467--470",
journal = "Notre Dame Journal of Formal Logic",
issn = "0029-4527",
publisher = "Duke University Press",
number = "3",

}

TY - JOUR

T1 - Some post-complete extensions of S2 and S3

AU - Kohn, Robert

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84972531230&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972531230&partnerID=8YFLogxK

U2 - 10.1305/ndjfl/1093888020

DO - 10.1305/ndjfl/1093888020

M3 - Article

VL - 18

SP - 467

EP - 470

JO - Notre Dame Journal of Formal Logic

JF - Notre Dame Journal of Formal Logic

SN - 0029-4527

IS - 3

ER -